Local uniqueness for singularly perturbed periodic nonlinear traction problems

Matteo Dalla Riva*, Paolo Musolino

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

We present a limiting property and a local uniqueness result for converging families of solutions of a singularly perturbed nonlinear traction problem in an unbounded periodic domain with small holes.

Original languageEnglish
Pages (from-to)1-14
JournalElectronic Journal of Differential Equations
Volume2014
Issue number242
Publication statusPublished - 18 Nov 2014

Keywords

  • Elliptic system
  • Integral representation
  • Linearized elastostatics
  • Local uniqueness
  • Nonlinear traction problem
  • Singularly perturbed domain

Fingerprint

Dive into the research topics of 'Local uniqueness for singularly perturbed periodic nonlinear traction problems'. Together they form a unique fingerprint.

Cite this